# SDR AALA200810361

- Difficulty date: November 22, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- Aircraft time: 68,587 hours, 30,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, NUMBER 5 SEAT TRACK OUT OF LIMITS AT STATION 233 TO 237.  INSTALLED NEW SECTION OF SEAT TRACK FROM STATION 200 TO 245.
